MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC IM REDUCTION TOOL/CURVED WITH QUICK COUPLING; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC IM REDUCTION TOOL/CURVED WITH QUICK COUPLING; MISC ORTHO SURGICAL INSTR
Model Number 03.010.495
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 during an unknown procedure, one (1) slide/fixed hammer and one (1) im reduction tool/curved with quick coupling were broken, one (1)2.7mm va-lcking anterolateral calcaneal pl was stripped and one (1) 5.0mm flexible shaft was bent.There were no fragments generated.There was an unspecified amount of surgical delay.The procedure was successfully completed.There was no patient consequence.This report is for one (1) im reduction tool/curved with quick coupling.This is report 2 of 4 for (b)(4).
 
Event or Problem Description
This is report 3 of 4 for (b)(4).

Brand Name
IM REDUCTION TOOL/CURVED WITH QUICK COUPLING
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11329973
Report Number2939274-2021-00857
Device Sequence Number934239
Product Code LXH
UDI-Device Identifier10886982069122
UDI-Public10886982069122
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.495
Device Catalogue Number03.010.495
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM VA-LCKING ANTEROLATERAL CALCANEAL PL SHORT; 5.0MM FLEXIBLE SHAFT 620MM; SLIDE/FIXED HAMMER 700 GRAMS